# SDR BAQA091750

- Difficulty date: January 8, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N652PM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5179
- Aircraft time: 8,742 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16602
- Part serial: 23429
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP PRODUCING INSUFFICIENT PRESSURE.  UNIT FAILED OUT OF BOX, REPLACED WITH SERVICEABLE UNIT. 01/19/2004
